# SDR REXA2020071300599

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 30,334 hours, 28,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430575
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY SERVICE DOOR WOULDN`T ILLUMINATE.  REMOVED & REPLACED THE EXTERIOR EMERGENCY LIGHT  IAW AMM 33-51-21. OPS CHECKED GOOD.
